Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 5, 2022, 5:18 PM EDT for Clay County, Laurel County, Owsley County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2022, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 5, 2022, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KY, Laurel County, KY, Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 60 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:30 PM EDT | FLASH FLOOD | 1 Nw Manchester, KY | SWIFT WATER RESCUE OF A MAN TRAPPED IN A VEHICLE IN A LOW WATER CROSSING ON HIGHWAY 638 JUST OUTSIDE OF MANCHESTER. CONFIRMED BY EM. |
| Jul 5, 7:03 PM EDT | FLASH FLOOD | 1 W Manchester, KY | PORTION OF RT 687 WAS CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1479 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.4
The text
As transmitted.
219
WGUS53 KJKL 052118
FFWJKL
KYC051-125-189-060030-
/O.NEW.KJKL.FF.W.0013.220705T2118Z-220706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
518 PM EDT Tue Jul 5 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
East Central Laurel County in south central Kentucky...
Clay County in southeastern Kentucky...
Southeastern Owsley County in southeastern Kentucky...
* Until 830 PM EDT.
* At 518 PM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Manchester, Littleton, Bernice, Horse Creek Junction, Tanksley,
Mill Pond, Boho, Hima, Sibert, Bluehole, Herron, Laurel Creek,
Fall Rock, Wild Cat, Treadway, Hector, Goose Rock, Hensley, Sidell
and House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3733 8382 3733 8379 3734 8378 3735 8378
3734 8355 3731 8355 3728 8354 3696 8359
3701 8374 3703 8374 3702 8377 3703 8378
3704 8377 3703 8381 3710 8401
FLASH FLOOD...OBSERVED
$$
CMF1 follow-up statement
632
WGUS73 KJKL 052257
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
657 PM EDT Tue Jul 5 2022
KYC051-125-189-060030-
/O.CON.KJKL.FF.W.0013.000000T0000Z-220706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KY-Laurel KY-Owsley KY-
657 PM EDT Tue Jul 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS
EVENING FOR EAST CENTRAL LAUREL, CLAY AND SOUTHEASTERN OWSLEY
COUNTIES...
At 657 PM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3 inches
of rain have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Manchester, Littleton, Bernice, Horse Creek Junction, Tanksley,
Mill Pond, Boho, Hima, Sibert, Bluehole, Herron, Laurel Creek,
Fall Rock, Wild Cat, Treadway, Hector, Goose Rock, Hensley, Sidell
and House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3733 8382 3733 8379 3734 8378 3735 8378
3734 8355 3731 8355 3728 8354 3696 8359
3701 8374 3703 8374 3702 8377 3703 8378
3704 8377 3703 8381 3710 8401
FLASH FLOOD...OBSERVED
$$
CMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:55 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 5, 4:55 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 455 PM EDT Tue Jul 5 2022 .UPDATE... Issued at 1232 PM EDT TUE JUL 5 2022 Updated pops through the remainder of the day based on current radar trends. An initial line of storms was moving towards northeast KY, but was showing dissipating trends. However, as it got closer to our CWA and started tapping into warming and very moist air, the line began to redevelop and should impact the northern CWA over the next few hours. Furthermore, as we reach a the convective temperature, more showers and thunderstorms are starting to pop up across all of eastern Kentucky. This led to increasing the pops overall, including isolated to scattered pops across the entire CWA, and dropping the higher pops into the northern CWA faster with this initial line. Unfortunately, CAMs continue to struggle with this system, with no one model sticking out as a clear winner. As such, expect that there will continue to be more updates through the afternoon as this system evolves. Direct hazards with this system will be found in the mesoscale discussion. All grids have been published and sent to NDFD/web. UPDATE Issued at 959 AM EDT TUE JUL 5 2022 Forecast seems to be on a pretty good track so far. Only update was to freshen up the near term grids based on the latest observations for temps, dew point, and winds...but this only resulted in minor changes. Also reran the SAF and ZFP to remove morning valley fog wording. Will continue to monitor satellite and radar and update the pops/weather and sky accordingly over the coming hours as precip continues to make its way SE towards eastern KY. All updates at this point have been published and sent to NDFD/web. UPDATE Issued at 753 AM EDT TUE JUL 5 2022 Have tweaked sky cover over the next few hours based on recent trends and blended recent observations into T/Td grids. Otherwise no major changes were needed. && .SHORT TERM...(Today through Wednesday) Issued at 551 AM EDT TUE JUL 5 2022 Current surface analysis shows a warm front cutting across the CWA as it pushes northeast this morning. Conditions remain quiet over east Kentucky for now, with just some passing high clouds to speak of. Further upstream though, just south of the Great Lakes, a cluster of thunderstorms is moving southeast into the Ohio Valley as it rides over the ridge. Models are in good agreement on the persistent upper level pattern over the region. A large ridge will dominate over the south-central and southeastern CONUS, while a couple of smaller scale waves ride over the northern edge of the ridge, helping to support multiple rounds of convection. At the surface, the warm front will eventually move northeast of the area this morning, leaving us behind in a warm and humid air mass as high pressure lies to our south and east. Sensible weather today still exists with a level of uncertainty, depending somewhat on the downstream evolution of the ongoing convection further to our north. Hi-res guidance appears to be struggling with how far south this system reaches, and models are not in the best agreement. Still, there does appear to be the chance for some redevelopment in the afternoon with a very moist and unstable airmass in place and modest strengthening of mid level winds. Model soundings indicate modest shear that would possibly support more organized clusters or bowing segments. The main threat with these storms would be wind, whether that's from a downburst from a collapsing, water loaded storm, or a damaging gust from anything more organized. A very moist air mass will be in place, with PWATs just around 2 inches in many locations, and locally heavy rainfall is possible with these storms as well. Another cluster of storms is looking to form Tuesday night and spread east/southeast into Wednesday. Though exact placement is still uncertain, Kentucky is in a more favorable region as storms focus near a front that sags further south through the day Wednesday. Along with ample instability similar to today, forecast soundings show still modest, but a bit higher shear available as well. Again, similar to today, strong wind gusts would be the primary hazard. In addition to the storms, the warm and humid airmass will have things feeling hot. Highs today and Wednesday are in the low 90s, but when combined with elevated dewpoints in the mid 70s, we will see heat indices above 100. While close, these heat indices are not quite high enough for a heat advisory, so have stayed with an SPS for now. However, with higher dewpoints forecast Wednesday, one may be warranted in the future, but it would be marginal and there is still some uncertainty in how warm temperatures get with the possibility of convection. Lows tonight will be mild in the low 70s. .LONG TERM...(Thursday through Tuesday) Issued at 412 PM EDT TUE JUL 5 2022 By Thursday morning, a subtropical upper ridge centered over the Deep South expands and flattens, allowing for prevailing westerlies aloft to flow across the lower Midwest into the Ohio Valley. A nearly stationary frontal boundary lays west-to-east directly to the north of the region. A moist, stubborn airmass under the subtropical ridge will continue to support summertime convection. As such, daily rounds of unsettled and active weather is expected through late Saturday. While the synoptic setup remains relatively consistent through the early half of the period, the relatively chaotic disturbances and mesoscale boundary setups make it difficult to track and pinpoint daily convection. Generally, storms on Thursday and Friday will initialize in the lower Midwest before sweeping east/southeastward across the CWA. Models have signaled the potential for elevated CAPE values, ample wind aloft, and copious amounts of moisture; which would support severe storms capable of producing strong wind and brief periods of heavy downpours. By this weekend, the mid-level ridge shifts west and northward towards the Desert Southwest and northern Rockies. Troughing amplifies along both the West and East Coasts. The resulting NW flow aloft will push a Canadian High southwards behind a cold front. The current model consensus pinpoints the frontal passage being between Friday evening and Saturday morning, but there is some uncertainty in regards to timing. Temperatures and dew points moderate behind the front, ushering a brief period of drier air and seasonal temperatures Sunday and Monday. High temperatures Thursday and Friday range from the upper 80s to low 90s. Due to the addition of the dew points in the low to mid 70s, peak heat indices those days range from 100 to 105. Highs drop to the low to mid 80s this weekend, before returning to the upper 80s to low 90s early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 455 PM EDT TUE JUL 5 2022 Convection and heavy rainfall was temporarily reduced conditions to IFR to MVFR this afternoon. Scattered showers and thunderstorms will continue through the rest of evening through early tonight. Any site directly impacted or within the vicinity of a thunderstorm could see reduced visibility and strong wind gusts. VFR prevailing conditions return tonight with light southwesterly winds. Valley fog is possible tonight and tomorrow morning, and could briefly lower visibility near sites that received heavier rainfall. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JMW SHORT TERM...HAS LONG TERM...LUEHRS AVIATION...LUEHRS
Hazardous weather outlook, Jul 5, 4:02 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 402 PM EDT Tue Jul 5 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-062315- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 402 PM EDT Tue Jul 5 2022 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Strong thunderstorms are possible tonight, with damaging wind gusts as the main threat. Locally heavy rainfall is possible with any thunderstorms as well which may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible area wide at times Wednesday through Saturday evening. There is also a slight chance of thunderstorms in south central and southeast Kentucky on Sunday. Some storms may contain strong winds on Wednesday and Thursday. Thunderstorms could also produce locally heavy rainfall. Persistent warm temperatures and a humid air mass will produce heat indices around 100 degrees during the afternoons Wednesday through Friday. A few locations may have the heat index approach 105 degrees Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report flooding or wind damage this evening. CMF/LUEHRS
In the hours before
Special weather statement, Jul 5, 4:02 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
402 PM EDT Tue Jul 5 2022
KYZ058-069-111-114-052030-
Jackson KY-Lee KY-Estill KY-Owsley KY-
402 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of central Owsley,
south central Estill, northeastern Jackson and southwestern Lee
Counties through 430 PM EDT...
At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
New Zion, or near McKee, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Wild Dog, Banford, Green Hall, Elian and Yellow Rock around 410 PM
EDT.
Vincent, Travellers Rest, Delvinta, Sturgeon, Ida May, Cressmont,
Caryton and Heidelberg around 415 PM EDT.
Endee, Pebworth, Blake, White Ash, Belle Point, Island City and
Proctor around 420 PM EDT.
Other locations in the path of this storm include Booneville, Turin,
Scoville, Levi, Major, Lower Buffalo, Enoch, Corgleton, Chestnut Gap,
Southfork, Stay, Grass, Conkling and Taff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3741 8400 3758 8401 3760 8363 3736 8366
3734 8368
TIME...MOT...LOC 2002Z 276DEG 24KT 3748 8389
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Jul 5, 4:05 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
405 PM EDT Tue Jul 5 2022
KYZ112-114>117-052030-
Clay KY-Breathitt KY-Perry KY-Owsley KY-Leslie KY-
405 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of southeastern Owsley,
northwestern Leslie, northwestern Perry, southwestern Breathitt and
northeastern Clay Counties through 430 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm over
Newfound, or 12 miles south of Booneville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Brutus and Lucky Fork around 410 PM EDT.
Whoopflarea, Valjean, Panco, Morris Fork and Jacks Creek around
415 PM EDT.
Saul, Sizerock and Dalesburg around 420 PM EDT.
Other locations in the path of this storm include Buckhorn, Buckhorn
Lake S.P., Beech, Shoal, Confluence, Mosley Bend, Gays Creek,
Kaliopi, Toulouse, Krypton, Dryhill, Chavies and Barwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3723 8379 3739 8376 3738 8331 3716 8336
TIME...MOT...LOC 2004Z 276DEG 24KT 3730 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Jul 5, 4:17 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
417 PM EDT Tue Jul 5 2022
KYZ116-117-052045-
Clay KY-Leslie KY-
417 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of west central Leslie
and east central Clay Counties through 445 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tanksley, or near Manchester, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hector and Barcreek around 420 PM EDT.
Spurlock around 425 PM EDT.
Enline, Big Creek, Peabody and Jacks Creek around 430 PM EDT.
Bear Branch and Marcum around 435 PM EDT.
Other locations in the path of this storm include Bobs Fork and
Sizerock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3714 8380 3724 8378 3722 8345 3708 8348
TIME...MOT...LOC 2016Z 276DEG 24KT 3719 8369
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Jul 5, 4:34 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service JACKSON KY
434 PM EDT Tue Jul 5 2022
KYZ080-116-117-052100-
Clay KY-Laurel KY-Leslie KY-
434 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of east central Laurel,
west central Leslie and Clay Counties through 500 PM EDT...
At 434 PM EDT, Doppler radar was tracking a strong thunderstorm over
Manchester, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bluehole and Mill Pond around 440 PM EDT.
Tanksley and Wild Cat around 445 PM EDT.
Boho, Goose Rock, Botto, Barcreek and Ogle around 450 PM EDT.
Other locations in the path of this storm include Hector, Plank,
Spurlock, Lipps, Peabody, Marcum, Big Creek, Bear Branch, Enline,
Creekville, Bobs Fork, Spring Creek and Jacks Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3707 8397 3725 8393 3722 8349 3699 8355
TIME...MOT...LOC 2034Z 280DEG 22KT 3716 8380
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Jul 5, 5:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
500 PM EDT Tue Jul 5 2022
KYZ080-086-087-116-117-052130-
Clay KY-Knox KY-Bell KY-Laurel KY-Leslie KY-
500 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of east central Laurel,
northeastern Bell, northeastern Knox, southwestern Leslie and Clay
Counties through 530 PM EDT...
At 459 PM EDT, Doppler radar was tracking a strong thunderstorm over
Botto, or 7 miles southeast of Manchester, moving southeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Brightshade and Big Creek around 505 PM EDT.
Ice Cliff and Bear Branch around 510 PM EDT.
Ashers Fork and Marcum around 515 PM EDT.
Other locations in the path of this storm include Spring Creek,
Creekville, Roark, Queendale, Skidmore, Essie, Gardner, Sandy Fork,
Beverly and Stinnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3707 8395 3727 8381 3710 8339 3688 8352
TIME...MOT...LOC 2059Z 295DEG 17KT 3709 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Jul 5, 5:17 PM EDT, 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
517 PM EDT Tue Jul 5 2022
KYZ087-088-117-052130-
Bell KY-Harlan KY-Leslie KY-
517 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of northwestern Harlan,
northeastern Bell and southwestern Leslie Counties through 530 PM
EDT...
At 516 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warbranch, or 10 miles northwest of Harlan, moving southeast at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Tacky Town around 520 PM EDT.
Coldiron around 525 PM EDT.
Harlan, Loyall, Wallins Creek, Bledsoe, Baxter, Rosspoint,
Clovertown, Golden Ash, Harlan Gas and Tremont around 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3690 8360 3691 8358 3694 8357 3695 8356
3694 8351 3699 8352 3705 8347 3693 8320
3675 8338
TIME...MOT...LOC 2116Z 301DEG 24KT 3695 8346
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:42 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Rowan | 33 min |
| Jul 5, 1:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 24 min |
| Jul 5, 1:23 PM EDT | Special Weather Statement | JKL | Menifee | 22 min |
| Jul 5, 1:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 46 min |
| Jul 5, 1:35 PM EDT | Special Weather Statement | JKL | Powell | 25 min |
| Jul 5, 1:50 PM EDT | Special Weather Statement | JKL | Magoffin | 25 min |
| Jul 5, 2:07 PM EDT | Special Weather Statement | JKL | Johnson, Martin, Morgan | 23 min |
| Jul 5, 2:20 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin, Morgan and 2 more | 40 min |
| Jul 5, 2:24 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 36 min |
| Jul 5, 2:39 PM EDT | Special Weather Statement | JKL | Knott | 21 min |
| Jul 5, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Perry | 15 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 43 min |
| Jul 5, 2:54 PM EDT | Special Weather Statement | JKL | Letcher | 21 min |
| Jul 5, 3:02 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Jul 5, 3:03 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery | 27 min |
| Jul 5, 3:06 PM EDT | Special Weather Statement | JKL | Knott | 24 min |
| Jul 5, 3:07 PM EDT | Areal Flood Advisory | JKL | Martin | 3 hr |
| Jul 5, 3:11 PM EDT | Special Weather Statement | JKL | Perry | 19 min |
| Jul 5, 3:17 PM EDT | Special Weather Statement | JKL | Clay | 28 min |
| Jul 5, 3:18 PM EDT | Flash Flood Warning | JKL | Montgomery | 3 hr |
| Jul 5, 3:21 PM EDT | Special Weather Statement | JKL | Pike | 24 min |
| Jul 5, 3:29 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery | 31 min |
| Jul 5, 3:32 PM EDT | Special Weather Statement | JKL | Pike | 13 min |
| Jul 5, 3:38 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Jul 5, 3:46 PM EDT | Special Weather Statement | JKL | Letcher | 14 min |
| Jul 5, 4:02 PM EDT | Special Weather Statement | JKL | Owsley | 28 min |
| Jul 5, 4:05 PM EDT | Special Weather Statement | JKL | Clay | 25 min |
| Jul 5, 4:17 PM EDT | Special Weather Statement | JKL | Clay | 28 min |
| Jul 5, 4:18 PM EDT | Areal Flood Advisory | JKL | Clay, Owsley | 3 hr |
| Jul 5, 4:22 PM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Jul 5, 4:34 PM EDT | Special Weather Statement | JKL | Clay | 26 min |
| Jul 5, 4:51 PM EDT | Areal Flood Advisory | JKL | Clay, Laurel | 3 hr |
| Jul 5, 5:00 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Jul 5, 5:17 PM EDT | Special Weather Statement | JKL | Harlan | 13 min |
| Jul 5, 5:25 PM EDT | Areal Flood Advisory | JKL | Harlan | 2 hr |
| Jul 5, 5:31 PM EDT | Special Weather Statement | JKL | Laurel, Rockcastle | 29 min |
| Jul 5, 5:38 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 2 hr |
| Jul 5, 5:42 PM EDT | Special Weather Statement | JKL | Laurel | 33 min |
| Jul 5, 5:50 PM EDT | Areal Flood Advisory | JKL | Knox | 2 hr |
| Jul 5, 6:08 PM EDT | Areal Flood Advisory | JKL | Laurel, Whitley | 112 min |
| Jul 5, 6:53 PM EDT | Severe Thunderstorm Warning | JKL | McCreary | 37 min |
| Jul 5, 7:20 PM EDT | Areal Flood Advisory | JKL | McCreary | 81 min |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.